Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Naumov, Boris Nikolaevich
(1927–1988)

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:7
Abstract pages:2
Full texts:2
Member of the USSR Academy of Sciences
Doctor of technical sciences

http://www.mathnet.ru/eng/person155109
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1984
1. B. N. Naumov, I. Ya. Landau, “Small computer systems”, UFN, 143:2 (1984),  319–320  mathnet; Phys. Usp., 27:6 (1984), 454–455

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022